Next Article in Journal
New Exact Solutions of the (2+1)-Dimensional Ginzburg-Landau Equation
Previous Article in Journal
Some I-Convergent Sequence Spaces of Fuzzy Numbers Defined by Infinite Matrix
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2013, 18(2), 94-102; doi:10.3390/mca18020094

Optimal Restricted Designs for the Inverse Gaussian Mean

Hacettepe University, Faculty of Science, Department of Statistics, 06800 Beytepe Ankara-Turkey
Published: 1 August 2013
Download PDF [519 KB, uploaded 4 March 2016]

Abstract

This study deals with the development of optimal restricted two and three stage designs when response variable has an inverse Gaussian distribution with known scale parameter.
Keywords: optimal restricted two and three-stage design; inverse Gaussian distribution optimal restricted two and three-stage design; inverse Gaussian distribution
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Bacanlı, S. Optimal Restricted Designs for the Inverse Gaussian Mean. Math. Comput. Appl. 2013, 18, 94-102.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top